# SDR SIMA200215111

- Difficulty date: May 29, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: S5367121729801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW  DURING CPCP4 INSPECTION, SERVICE DOOR DRAIN TRACK CORRODED.  INSTALLED NEW SERVICEABLE DRAIN TRACK IAW ATR 42 SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
